# SDR VTZA95203

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Part number: P232A801210
- Condition: Dirty
- Location: Te Flap
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6551 - IAD-CLE - ABORTED TAKEOFF DUE TO CONFIGURATION WARNING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED CONNECTOR ON THE FLAP POSITION TRANSDUCER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
